# SDR CALA0800065

- Difficulty date: January 6, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 30,740 hours, 10,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 312BS1011
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT RT AFT LOWER FUSE INOP.  REMOVED AND REPLACED BATTERY PACK AND CHARGER.
